MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP
Model Number 25002101E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient developing ulcers around the eleos implants was unable to be definitively determined.It was not reported that the surgeon believed that there was a malfunction of the implants.No information is known about the patient's medical history, and it is unknown if it may have contributed to this complaint.There were no indications that there was a nonconformance during manufacturing or sterilization which would have contributed to the complaint.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6).The surgery was performed due to ulceration around eleos total femur component.During the surgery, the surgeon removed all implants that were implanted at the time as it was decided that the patient's leg would be amputated above the knee.To give the patient's thigh structure, a male-female midsection with a custom end cap implant was placed in the patient's upper leg.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key12441361
Report Number3013450937-2021-00188
Device Sequence Number5156215
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002101E
Device Catalogue Number25002101E
Device Lot Number1803752
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000001E- ELEOS PROXIMAL FEMUR; 25000007E- ELEOS DISTAL FEMUR; 25000071E- ELEOS MALE-MALE MIDSECTION; 25001090E- ELEOS MALE-FEMALE MIDSECTION, 90MM; 25001140E- ELEOS MALE-FEMALE MIDSECTION 140MM; 25001208E- ELEOS TIBIAL POLY SPACER; 25002111E- ELEOS DISTAL FEMUR AXIAL PIN; 25002203E- ELEOS TIBIAL BASEAPLATE; KSP13140E- ELEOS STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age61 YR